# SDR ASAA2022112640972

- Difficulty date: November 26, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 57,794 hours, 17,056 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 902864
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

ON FIRE TEST FOUND FAULT ON ENG1 "A" LOOP. GROUNDED - YES. REMOVED AND REPLACED UPPER FAN DETECTOR PER B737-800 AMM 26-11-01 OPS CHECKED NORMAL.  ORIGINAL SUBMISSION DATE:  11/30/2022
